# SDR MALA976631

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: GA30
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING GEAR RETRACTION HAD TO USE OVERRIDE BUTTON.  MAINTENANCE REPLACED RELAY AT GA30.  COMPLETED OPS CHECK OF LANDING GEAR CONTROL IAW ARJ 85 AMM 32-30-14.  ALL CHECKS GOOD AT THIS TIME.
